# SDR RU3A1007

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 6,308 hours, 2,891 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Split
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER APPROXIMATELY 1.0 HOUR OF FLYING IN THE CLIMBOUT TO NEXT WORK, NOTICED WINDSHIELD SPLITTING FROM A SMALL SCRATCH.  LEVELED OFF TO 17,000 FEET, RAN CHECKLIST AND GOT CLEARANCE TO RETURN.
